MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PRTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PRTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Model Number 74023740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to stiffness and wrong rom.Surgeon does not blame the implants.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 8MM
Common Device Name
PRTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMNTD,PLYMR/MTAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9774080
Report Number1020279-2020-00750
Device Sequence Number19224466
Product Code JWH
UDI-Device Identifier00885556612835
UDI-Public00885556612835
Combination Product (Y/N)N
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74023740
Device Catalogue Number74023740
Device Lot Number18HM13141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;